Skip to Content

Can a person take zolpidem and acetaminophen/cod together? What side effects can happen?

Responses (2)

Anonymous 2 Nov 2012

Hello,

Interactions between your selected drugs

codeine ↔ zolpidem
Applies to: acetaminophen/codeine, zolpidem
Using codeine together with zolpidem may increase side effects such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with these medications. Avoid driving or operating hazardous machinery until you know how the medications affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.

Switch to professional interaction data

Other drugs that your selected drugs interact with

acetaminophen / codeine interacts with more than 400 other drugs.
zolpidem interacts with more than 300 other drugs.

Interactions between your selected drugs and food

zolpidem ↔ food
Applies to: zolpidem
Administration of zolpidem with food may delay the onset of sleep. For faster sleep onset, zolpidem should not be administered with or immediately after a meal. This will make it easier for your body to absorb the medication.

https://www.drugs.com/interactions-check.php?drug_list=48-0,2333-0&consumer=1

Take care,

maso.-

kaismama 2 Nov 2012

You could have some respiratory depression, taking two drugs that effect the CNS however its just something to watch for. If you're going to be on the codeine for a while, I would suggest you get on regular codeine, to avoid liver damage from long term use of tylenol.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions